Open Access
December, 1954 Multidimensional Stochastic Approximation Methods
Julius R. Blum
Ann. Math. Statist. 25(4): 737-744 (December, 1954). DOI: 10.1214/aoms/1177728659


Multidimensional stochastic approximation schemes are presented, and conditions are given for these schemes to converge a.s. (almost surely) to the solutions of $k$ stochastic equations in $k$ unknowns and to the point where a regression function in $k$ variables achieves its maximum.


Download Citation

Julius R. Blum. "Multidimensional Stochastic Approximation Methods." Ann. Math. Statist. 25 (4) 737 - 744, December, 1954.


Published: December, 1954
First available in Project Euclid: 28 April 2007

zbMATH: 0056.38305
MathSciNet: MR65092
Digital Object Identifier: 10.1214/aoms/1177728659

Rights: Copyright © 1954 Institute of Mathematical Statistics

Vol.25 • No. 4 • December, 1954
Back to Top